# SDR QR9R201808280001

- Difficulty date: August 28, 2018
- Submitted: August 28, 2018
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N564AE
- Make and model: Bolkms BK117C2
- Aircraft serial: 9264
- Aircraft time: 1,225 hours
- System (JASC): 6200 · Main Rotor System
- Part: Pitch Link
- Part number: 10513122
- Part serial: 1530
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN PITCH CHANGE LINK FOUND CRACKED IN TWO PLACES.. CRACKS WERE FOUND DURING A ROUTINE 12 MONTH INSPECTION.
